Open Access

Finite dimensional images of smooth measures


Full Text

Coming Soon.





Article Information

TitleFinite dimensional images of smooth measures
SourceMethods Funct. Anal. Topology, Vol. 10 (2004), no. 3, 64-76
MathSciNet MR2092534
CopyrightThe Author(s) 2004 (CC BY-SA)

Citation Example

Victoria Steblovskaya, Finite dimensional images of smooth measures, Methods Funct. Anal. Topology 10 (2004), no. 3, 64-76.


BibTex

@article {MFAT861,
    AUTHOR = {Steblovskaya, Victoria},
     TITLE = {Finite dimensional images of smooth measures},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {10},
      YEAR = {2004},
    NUMBER = {3},
     PAGES = {64-76},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=861},
}


Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar


Export article

Save to Mendeley


All Issues